# SDR USAA2013032800011

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 16,110 hours, 5,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131276
- Condition: Inoperative
- Location: Cabin
- Part time: 16,110 hours, 5,168 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER SEAT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.
